Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 78, NWS Atlanta, GA

November 7, 2015Forsyth County, Georgia

NWS Atlanta, GA issued this river flood warning at Nov 7, 2015, 6:35 AM EST for Forsyth County, Georgia. It took effect at Nov 7, 2015, 9:39 AM EST. It was in force for 9 hr.

The area

The outline as issued.

The facts

Issued
Nov 7, 2015, 6:35 AM EST (11:35 UTC)
In effect from
Nov 7, 2015, 9:39 AM EST
Expired
Nov 7, 2015, 6:37 PM EST
In force
9 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Forsyth County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 11:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 5.96 ft at Nov 7, 2015, 12:00 PM EST.

actionminormoderate51011/0711/08
Action stage
4 ft
Minor stage
6 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

416 
WGUS42 KFFC 071135
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 AM EST SAT NOV 7 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following creek in Georgia...

  Big Creek near Cumming affecting Forsyth County

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties

.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC117-072337-
/O.NEW.KFFC.FL.W.0078.151107T1439Z-151107T2337Z/
/CMGG1.1.ER.151107T1439Z.151107T1600Z.151107T1737Z.UU/
635 AM EST SAT NOV 7 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Big Creek near Cumming.
* From this morning until this evening.
* At 600 AM Saturday the stage was 4.1 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 6 feet.
* Forecast to rise above flood stage this morning and 
  continue to rise to near 6.2 feet by late this morning.The creek 
  will fall below flood stage by this afternoon.
* At 6 feet...Flood stage is reached. Minor flooding will expand 
  into the natural flood plain of the creek upstream and downstream 
  from the gage at Atlanta Highway or Georgia Highway 9. Large 
  portions of the sidewalk and boardwalk of the Big Creek Greenway 
  will begin to flood. The areas under the Georgia 400 Highway and 
  McFarland Road will be covered with around one foot of water. A 
  portion of the sidewalk under Majors Road will be covered with 
  around two feet of water. 
 

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-080135-
/O.NEW.KFFC.FL.W.0079.151107T1700Z-151108T2200Z/
/APHG1.1.ER.151107T1700Z.151108T0000Z.151108T1600Z.NO/
635 AM EST SAT NOV 7 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Big Creek near Alpharetta.
* From this afternoon until Sunday afternoon.
* At 600 AM Saturday the stage was 6.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage around noon and continue 
  to rise to near 7.5 feet by this evening.The creek will fall below 
  flood stage on Sunday morning.
* At 8 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Hill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

16
1 follow-up statement
600 
WGUS82 KFFC 071940
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
240 PM EST SAT NOV 7 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Big Creek near Cumming affecting Forsyth County

  Alcovy River near Lawrenceville affecting Gwinnett and Walton 
  Counties

 
GAC117-072010-
/O.CAN.KFFC.FL.W.0078.000000T0000Z-151107T2337Z/
/CMGG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
240 PM EST SAT NOV 7 2015

The Flood Warning is cancelled for
  The Big Creek near Cumming.
* This takes affect immediately.
* At 1 PM Saturday the stage was 5.8 feet and falling.
* Flood stage is 6 feet.
* The creek will continue to fall.
* At 6 feet...Flood stage is reached. Minor flooding will expand 
  into the natural flood plain of the creek upstream and downstream 
  from the gage at Atlanta Highway or Georgia Highway 9. Large 
  portions of the sidewalk and boardwalk of the Big Creek Greenway 
  will begin to flood. The areas under the Georgia 400 Highway and 
  McFarland Road will be covered with around one foot of water. A 
  portion of the sidewalk under Majors Road will be covered with 
  around two feet of water. 
  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC135-297-072010-
/O.CAN.KFFC.FL.W.0083.000000T0000Z-151107T1940Z/
/ALCG1.1.ER.151107T1541Z.151107T1700Z.151107T1821Z.UU/
240 PM EST SAT NOV 7 2015

The Flood Warning is cancelled for
  The Alcovy River near Lawrenceville.
* This takes affect immediately.
* At 1 PM Saturday the stage was 8.8 feet and falling.
* Flood stage is 9 feet.
* The river will continue to fall.
* At 9 feet...Flood stage is reached. Minor flooding begins of the 
  woodlands upstream and downstream from the river gauge at New Hope 
  Road.

&&

LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 7, 6:32 AM EST, 3 minutes earlier.

Area forecast discussion, Nov 7, 6:32 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 AM EST SAT NOV 7 2015

.PREV DISCUSSION... /ISSUED 410 AM EST SAT NOV 7 2015/

SHORT TERM /TODAY THROUGH SUNDAY/...
SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS NORTH GA AND
BACK INTO AL AND MS. THIS WILL CONTINUE ACROSS NORTH GA THROUGH THIS
MORNING...SLOWLY SHIFTING SOUTHWARD THIS AFTERNOON INTO CENTRAL GA.
THIS AREA WILL CONTINUE TO SINK SOUTH AS HIGH PRESSURE BUILDS OVER
THE OHIO VALLEY. THE COLD FRONT WILL BE MOVING ACROSS THE CWA TODAY
BUT IT WILL BE SLOW AS THE UPPER FLOW IS VERY NEARLY PARALLEL WITH
THE FRONT. A MID LEVEL WAVE WILL DEVELOP ALONG THE FRONT BRINGING A
SECOND WAVE OF RAIN TO CENTRAL GA LATE TONIGHT AND SUNDAY...SOME OF
THIS WILL SPREAD INTO THE ATL/AHN SUNDAY AFTERNOON. AS FOR TEMPS...A
SLIGHT COOLER DAY ACROSS NORTH GA WITH ABOVE NORMAL TEMPS ACROSS
CENTRAL GA TODAY. HOWEVER A STRONG NORTHEAST WIND WILL BRING MUCH
COOLER TEMPS ON SUNDAY WITH MOST AREAS NOT GETTING OUT OF THE 50S.

17

CLIMATE...

RECORDS FOR 11-07

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      80 2005     41 1951     65 1975     26 1967
                2003                                1884
                1921
   KATL      79 2005     42 1951     65 1996     27 1967
                                        1938
   KMCN      85 2003     52 1951     66 1975     28 1991
                1986        1903        1938
   KCSG      85 1986     49 1951     67 1975     30 1959

RECORDS FOR 11-08

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      83 2005     49 1991     64 1975     24 1884
   KATL      83 1986     47 1976     68 1986     25 1976
                            1941
                            1933
   KMCN      85 2005     54 1933     68 1986     24 1967
                1986        1903
   KCSG      84 2005     52 1991     67 2000     27 1952
                1986

LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
THE GFS/ECMWF MODELS REMAIN IN GOOD AGREEMENT ON THE LOCATION OF
THE COLD FRONT IN NORTH FL ON SUNDAY NIGHT. ANOTHER UPPER LEVEL
DISTURBANCE IN THE NORTHEAST GULF OF MEXICO SHOULD MOVE OVER THE
FRONT PRODUCING SCATTERED SHOWERS AND TSTMS. THIS OCCURS AS
SURFACE HIGH PRESSURE RIDGES DOWN THE APPALACHIAN MOUNTAINS TO SET
UP A WEDGE OVER NORTH GA AGAIN. THESE COMBINED SYNOPTIC FEATURES
WILL HOLD THE WET WEATHER PATTERN IN PLACE OVER THE STATE WITH
AREAS OF RAIN SPREADING NORTH ON SUNDAY NIGHT AND CONTINUING OVER
THE FORECAST AREA THROUGH MONDAY NIGHT. RAINFALL AMOUNTS SUNDAY
NIGHT THROUGH MONDAY NIGHT SHOULD RANGE FROM 0.35 TO 0.75 INCH.
THE MODEL BLEND METHOD WORKED WELL WITH POPS IN THE 30 TO 50
PERCENT RANGE.

REMAINING OPTIMISTIC THAT BOTH MODELS WANT TO BREAK THE WEDGE
DOWN ON TUESDAY WITH PRECIPITATION ENDING AND A GOOD CHANCE FOR
SOME SUNSHINE ON WEDNESDAY. PLEASANT MAX TEMPS IN THE 60S AND 70S
CAN BE EXPECTED. HOWEVER...IT WILL BE SHORT-LIVED AS ANOTHER
STORM SYSTEM MOVES THROUGH THE CENTRAL U.S. WITH A TRAILING COLD
FRONT APPROACHING GA ON THURSDAY. THE GFS AND ECMWF HAVE SIMILAR
SOLUTIONS WITH THIS SYNOPTIC EVENT...BUT SOME TIMING DIFFERENCES
STILL REMAIN. THE GFS MOVES THE SYSTEM THROUGH THE OHIO AND
TENNESSEE VALLEYS WEDNESDAY NIGHT WITH THE COLD FRONT ENTERING
NORTHWEST GA THURSDAY MORNING. THE ECMWF IS NOW ONLY 6 HOURS
SLOWER COMPARED TO PREVIOUS MODEL RUNS WHERE IT WAS 18 TO 24 HOURS
BEHIND. WITH THIS BEING A DAY 6 FORECAST HAVE CHOSEN TO BLEND THE
TWO MODELS FOR NOW WITH SCATTERED SHOWERS AND A FEW TSTMS ON
THURSDAY THAT COULD LINGER IN CENTRAL GA THURSDAY NIGHT.
OTHERWISE...NORTH GA WILL BE TURNING COOLER WITH BREEZY NORTHWEST
WINDS AND COLD AIR STRATOCUMULUS. A MODEL BLEND WAS GENERALLY USED
FOR MOST WEATHER ELEMENTS AND ACCEPTED.

16

&&

.AVIATION...
12Z UPDATE...
AREA OF SHOWERS/TSRA MOVING ACROSS NORTH GA WILL MOVE INTO THE AHN
IN THE NEXT HOUR OR SO. ANOTHER WAVE OF SHOWERS AND POSSIBLE TSRA
WILL MOVE IN FROM AL AND ACROSS ATL/AHN LATER THIS MORNING. WITH
THE COLD FRONT ALREADY THROUGH THE ATL AREA...EXPECT THE RISK OF
THUNDER TO LESSEN THRU THE DAY ACROSS NORTH GA AND BY AFTERNOON
EXPECT ONLY SHOWERS. FROM CSG-MCN...SHOWERS AND TSRA WILL INCREASE
THIS MORNING AND HOLD THROUGH THE AFTERNOON. WHILE THE RISK OF
THUNDER SHOULD END IN CSG/MCN BY 00Z...SHOWERS WILL CONTINUE WELL
INTO THE NIGHT. WINDS WILL BECOME NORTHWEST BEHIND THE FRONT
WHICH SHOULD MOVE THROUGH AHN/CSG/MCN BY NOON. WINDS WILL BECOME
NORTHEAST ALL AREAS AFTER MIDNIGHT.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM ON CIGS
MEDIUM ON TIMING OF TSRA
HIGH ON REMAINING ELEMENTS

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  53  57  47 /  90  90  50  40
ATLANTA         68  53  57  48 / 100  90  30  50
BLAIRSVILLE     64  45  61  43 / 100  60  10  30
CARTERSVILLE    66  51  59  47 / 100  70  20  40
COLUMBUS        75  58  58  52 /  80  90  70  50
GAINESVILLE     68  51  57  46 / 100  90  20  30
MACON           77  57  57  49 /  80  90  70  40
ROME            65  48  61  48 / 100  60  10  30
PEACHTREE CITY  69  55  57  47 /  90  90  50  50
VIDALIA         82  61  63  51 /  40  70  70  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....16
AVIATION...17
Hazardous weather outlook, Nov 7, 5:00 AM EST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EST SAT NOV 7 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
500 AM EST SAT NOV 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SCATTERED THUNDERSTORMS AND HEAVY RAIN POSSIBLE ACROSS
NORTH AND CENTRAL GEORGIA...

DISCUSSION...
A COLD FRONT WILL MOVE ACROSS THE STATE TODAY. THIS WILL BRING
SHOWERS AND SCATTERED THUNDERSTORMS TO NORTH GEORGIA THIS
MORNING...AND BOTH NORTH AND CENTRAL GEORGIA THIS
AFTERNOON...CONTINUING INTO CENTRAL GEORGIA THIS EVENING.
INSTABILITY WILL BE MINIMAL AND THEREFORE NO SEVERE STORMS ARE
EXPECTED.

WEATHER HAZARDS EXPECTED...
OCCASIONAL LIGHTNING STRIKES AND GUSTY WINDS WILL ALSO BE POSSIBLE
AS YOU CAN NOT RULE OUT A STRONG THUNDERSTORM.

HOWEVER SOME OF THE RAIN COULD BE HEAVY WITH RAINFALL AMOUNTS OF 1
TO 3 INCHES POSSIBLE ACROSS MAINLY NORTH GEORGIA. THESE RAINFALL
AMOUNTS COULD PRODUCE LOCALIZED MINOR FLOODING OF CREEKS AND RIVERS
AS WELL AS LOW LYING SPOTS ON ROADS. WITH THE FALLING LEAVES...SOME
DRAINS COULD BE BLOCKED CAUSING TEMPORARY STREET FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ANOTHER COLD FRONT MOVES INTO GEORGIA ON THURSDAY WITH SCATTERED
THUNDERSTORMS.

NO HAZARDOUS WEATHER IS EXPECTED SUNDAY THROUGH WEDNESDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

16

In the hours before

Special weather statement, Nov 7, 12:43 AM EST, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1243 AM EST SAT NOV 7 2015

GAZ042-052-070630-
HEARD GA-CARROLL GA-
1243 AM EST SAT NOV 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HEARD AND CARROLL
COUNTIES UNTIL 130 AM EST...

AT 1241 AM EST...AN AREA OF THUNDERSTORMS WERE NEAR RANBURNE...OR 13
MILES SOUTHWEST OF CARROLLTON...MOVING NORTHEAST AT 15 MPH.

  HAZARD...OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
           RAINFALL AMOUNTS OF 1 TO 1.5 INCHES IN AN HOUR CAN BE
           EXPECTED.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
           DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
           AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARROLLTON...VILLA RICA...BREMEN...TEMPLE...BOWDON...MOUNT ZION...
WHITESBURG...EPHESUS...CENTRALHATCHEE...ROOPVILLE...LOWELL...TYUS...
TREASURE LAKE...FROLONA...PLANT WANSLEY...ROOSTERVILLE...BOWDON
JUNCTION...ABILENE...CLEM AND JOHN TANNER STATE PARK.

LAT...LON 3365 8529 3370 8514 3369 8512 3372 8505
      3379 8505 3381 8501 3378 8491 3358 8491
      3357 8487 3349 8487 3344 8494 3346 8498
      3344 8499 3343 8501 3340 8501 3331 8527
      3365 8534
TIME...MOT...LOC 0541Z 235DEG 12KT 3349 8529

16
Special weather statement, Nov 7, 2:15 AM EST, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 AM EST SAT NOV 7 2015

GAZ019-030-041-070745-
HARALSON GA-POLK GA-FLOYD GA-
215 AM EST SAT NOV 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARALSON...POLK AND
SOUTHERN FLOYD COUNTIES UNTIL 245 AM EST...

AT 212 AM EST...AN AREA OF STRONG THUNDERSTORMS WERE JUST WEST OF
CEDARTOWN...MOVING NORTHEAST AT 35 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
           RAINFALL AMOUNTS OF 1 TO 1.5 INCHES IN AN HOUR CAN BE
           EXPECTED.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
           DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
           AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...CEDARTOWN...ROCKMART...TALLAPOOSA...ARAGON...CAVE SPRING...
BRASWELL...TAYLORSVILLE...ESOM HILL...ETNA...LINDALE...VAN WERT...
SENEY...EUBANK LAKE...FISH CREEK...FELTON AND ANTIOCH.

LAT...LON 3430 8515 3420 8504 3408 8505 3408 8492
      3395 8498 3395 8505 3391 8505 3375 8536
      3412 8543
TIME...MOT...LOC 0712Z 229DEG 32KT 3399 8533

16
Special weather statement, Nov 7, 3:12 AM EST, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 AM EST SAT NOV 7 2015

GAZ041-042-070900-
CARROLL GA-HARALSON GA-
312 AM EST SAT NOV 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARROLL AND HARALSON
COUNTIES UNTIL 400 AM EST...

AT 310 AM EST...AN AREA OF THUNDERSTORMS WERE OVER ABERNATHY...OR 12
MILES EAST OF HEFLIN...MOVING EAST TO NORTHEAST AT 25 MPH.

  HAZARD...OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
           RAINFALL AMOUNTS OF 1 TO 1.5 INCHES IN AN HOUR CAN BE
           EXPECTED.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
           DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
           AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARROLLTON...BUCHANAN...BREMEN...TEMPLE...TALLAPOOSA...BOWDON...MOUNT
ZION...WACO...JOHN TANNER STATE PARK...BOWDON JUNCTION AND ABILENE.

LAT...LON 3386 8506 3359 8497 3352 8531 3378 8536
TIME...MOT...LOC 0810Z 249DEG 23KT 3366 8538

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 10:39 PM ESTSpecial Weather StatementFFCCoweta51 min
Nov 6, 11:45 PM ESTSpecial Weather StatementFFCBarrow45 min
Nov 6, 11:53 PM ESTSpecial Weather StatementFFCCarroll37 min
Nov 6, 11:56 PM ESTSpecial Weather StatementFFCBanks, Hall49 min
Nov 7, 12:20 AM ESTAreal Flood WarningFFCCoweta, Fayette, Heard, Meriwether, Troup9 hr
Nov 7, 12:43 AM ESTSpecial Weather StatementFFCCarroll47 min
Nov 7, 2:15 AM ESTSpecial Weather StatementFFCPolk30 min
Nov 7, 3:12 AM ESTSpecial Weather StatementFFCCarroll, Haralson48 min
Nov 7, 6:35 AM ESTRiver Flood WarningFFCForsyth, Fulton34 hr
Nov 7, 6:57 AM ESTRiver Flood WarningFFCDeKalb, Fulton8 hr
Nov 7, 7:14 AM ESTRiver Flood WarningFFCDeKalb24 hr
Nov 7, 7:57 AM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding24 hr
Nov 7, 11:07 AM ESTRiver Flood WarningFFCGwinnett, Walton24 hr
Nov 7, 11:24 AM ESTRiver Flood WarningFFCFayette24 hr
Nov 7, 3:44 PM ESTRiver Flood WarningFFCNewton, Rockdale26 hr
Nov 7, 3:48 PM ESTRiver Flood WarningFFCClarke, Greene, Oconee4 days
Nov 7, 4:15 PM ESTSpecial Weather StatementFFCCrisp45 min
Nov 7, 6:05 PM ESTSpecial Weather StatementFFCCrisp55 min
Nov 7, 6:55 PM ESTSpecial Weather StatementFFCWilcox50 min

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.